MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION EEG-1200A; NEUROFAX ELECTROENCEPHALOGRAPH

NIHON KOHDEN CORPORATION EEG-1200A; NEUROFAX ELECTROENCEPHALOGRAPH
Model Number EEG-1200A
Medical Device Problem Codes Application Program Problem (2880); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The ambulatory care clinical manager reported that the camera and application freezes causing data and video loss in emu room 5.There is an error message that appears when this happens.They have to do multiple shutdowns in order to have the recording to be started back up.No patient harm was reported.
 
Additional Manufacturer Narrative
The ambulatory care clinical manager reported that the camera and application freezes causing data and video loss in emu room 5.There is an error message that appears when this happens.They have to do multiple shutdowns in order to have the recording to be started back up.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following fields are not applicable (na) to the mdr report: a6 b2 d4 lot number & expiration d6a - d6b d7b f1 - f14 g4 device bla number g5 g7 h2 h7 h9 the following fields contains no information (ni), as attempts to obtain information were made, but some of the information was not provided.A4 b6 - b7 d10 concomitant medical device electrode junction box model: je-921a sn: (b)(6).Device manufacturer date: ni unique identifier (udi) #: (b)(4).
 
Additional Manufacturer Narrative
Details of complaint: the ambulatory care clinical manager reported that the camera and application for the eeg system was freezing, causing data and video loss in emu room 5.An error message displayed when this happened.Multiple system shutdowns were performed while in patient use to get the recording to start again.No patient harm was reported.Investigation summary: on (b)(6) 2023, the customer contacted nihon kohden's (nk) neurology engineering services (nes) technician, stating the issue was still occurring.On (b)(6) 2024, nes stated that they found a problem with the physical memory stick, and they had ordered a replacement.No further information could be obtained regarding the resolution of the issue.Nk determined the root cause to be power related issues.Since the customer stated the camera experienced an outage, the nes technician recommended performing a generator test.A power generator test includes a series of evaluations designed to make certain each component is functioning optimally.Typically, power related issues occur due to power outages at the customer's facility or sudden surges in power, however, a definitive root cause of the outage could not be determined due to lack of information provided by the customer.During a review of the device history for the reported issue, three similar issues were found, for similar devices (product id: a/dell-xe3), with similar separate serial numbers that occurred at this facility around the same time frame.These similar complaints were discovered over the past year and are as follows: ticket #(b)(4) (reported on 11/30/2023 sn: (b)(6), ticket #(b)(4) (reported on 11/30/2023 sn: (b)(6) and ticket #(b)(4) (reported on 12/12/2023 sn: (b)(6).A review of the device history does not reveal a significant trend that would contribute to component failure that is related to the design or manufacturing of the device.Nk will continue to monitor trends for this device and facility for similar complaint issues.The following fields contains no information (ni), as an aattempt to obtain the information was made, but some of the information was not provided.Attempt #1 12/05/2023 emailed customer via microsoft outlook for all items under the no information section.The customer responded with most of the patient information and some of the additional device information.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the eeg system: electrode junction box: model: je-921a.Sn: ni.Device manufacturer date: ni.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: not returned.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description
The ambulatory care clinical manager reported that the camera and application for the eeg system was freezing, causing data and video loss in emu room 5.An error message displayed when this happened.Multiple system shutdowns were performed while in patient use to get the recording to start again.No patient harm was reported.

Brand Name
EEG-1200A
Common Device Name
NEUROFAX ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key18445169
Report Number8030229-2024-03982
Device Sequence Number6807920
Product Code OLT
UDI-Device Identifier04931921110904
UDI-Public4931921110904
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080546
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEEG-1200A
Device Catalogue NumberEEG-1200A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer03/11/2024
Initial Report FDA Received Date01/04/2024
Supplement Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELECTRODE JUNCTION BOX.; JE-921A SN NI.
Patient Age21 YR
Patient SexMale
Patient EthnicityHispanic